MathSciNet Relay Station
MathSciNet bibliographic data
MR2286948 91B28 (93E20)
Xiao, Jianwu; Hong, Zhai; Qin, Chenglin The constant elasticity of variance (CEV) model and the Legendre transform-dual solution for annuity contracts. Insurance Math. Econom. 40 (2007), no. 2, 302–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement